Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can stopping clomid cause heavy bleeding

Premium Questions

Dr. Rhea Chanda MD

Hi Im on 4th round clomid and have had brown blood for last 3. The blood is only there when i wipe its nothing heavy. Im definitely not pregnant. Why is this happening. ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr.    Prof. Kunal Saha MD

of clomid. My partner was arrested and jailed may 15th. So i stopped clomid... since than i ve had my period ...I have a shbg level of 179 nmol ... in april i took 50mg of clomid per day for 5... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Manisha Jain MD

Ive been on clomid for 6 months and the last 4 months ive not had a period of red blood. Just brown and not a lot. The doc has advised me to stop taking clomid as this has thinned my lining. How long... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Binu Parameswaran Pillai MD

on Day 19, gyno said I could start clomid (50mg) mid cycle. Started taking it CD 20 and had not gotten a positive OPK yet/no temperature dip. CD 22 evening had some very faint light bleeding and woke up on... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Manisha Jain MD

on Day 19, gyno said I could start clomid (50mg) mid cycle. Started taking it CD 20 and had not gotten a positive OPK yet/no temperature dip. CD 22 evening had some very faint light bleeding and woke up on... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr. Uday Nath Sahoo MD

Hi. I been taking Clomid day 2-6 and since day 3 I have had excessive heavy bleeding ... as to how long and if bleeding that heavy is normal or not ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

.4 and I am experiencing some light cramping and pain near ovaries. It s a heavy enough bleed to where I ... periods a year. Is this type of mid cycle bleeding normal while taking Clomid? ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Shinas Hussain MD

ma period.. when i want to track my period i stopped taking that .. so i got ma period takng ... and brevactid 5000 injection from my 10 and 12 days...i have done that ,now bleedng is there..not heavy ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Dalia Muraleedharan MD

I am ttc and on 250mg clomid. Period started 4 days ago and was heavy, blackish blood for 1.5 days and then stopped. Nipples have been sensative for 2 weeks. Today I noticed water discharge dripping... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)
Dr. Srinivasa Sudhakar MD

: I got of my cycle on July 31st and came back on 11 days later and ive been bleeding sense Aug 12th i was cramping for a couple days nothing major...another thing i stopped Clomid a mth and a half ... View answer

Answered by : Dr. Srinivasa Sudhakar ( Homeopath)

Mobile Questions and Answers

Dr. Paparaja S MD

hi, this could be side effects of Clomid ..it can cause abnormal vaginal bleeding..wish you a good health....hit thanks plz..

Dr. Maheshwari MD

PCOS can cause irregular period , pls get checked by your treating doctor. Pls hit thanks

Dr.  Krunal Modi MD

Hello. Welcome dear. Yes you can. There may be hormone imbalance in body. Consult your gynecologist for more help. Take care...